# SDR VNAA0212015

- Difficulty date: December 9, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 17,908 hours, 21,913 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 3280170
- Part serial: 0095
- Condition: Faulty
- Location: Cockpit
- Part time: 2,661 hours, 2,256 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE CARGO FIRE TEST WAS INOP AND  THE CREW DEFERRED THIS WITH MAINTENANCE CONTROL USING 26-6C.  WHEN THE AIRCRAFT ARRIVED IN PIT, MAINTENANCE INSPECTED AND REPLACED THE FIRE DETECTION PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
